# SDR AALA20131220010

- Difficulty date: December 20, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 45,380 hours, 15,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT MIA-LAS CREW REPORTED EICAS MESSAGE FOR WINDOW HEAT & CAPTAINS LT WINDSHIELD CRACKED.  EMERGENCY DECLARED FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS LT WINDSHIELD.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
